# SDR ASAA2020010631771

- Difficulty date: January 2, 2020
- Submitted: January 7, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 44,433 hours, 13,389 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED DURING MASTER RECALL, EXTINGUISHED WITH RESET. GROUNDED - YES. ACCOMPLISHED BITE PER B737-800 AMM TASK 21-61-00-700-806-002. ON PREVIOUS FLT THE TCV HAD FAULT. FAULT RESET AND NEXT BITE PASSED. OPS GOOD PER AMM TASK 21-61-00-700-807-002.
